آمار

تعداد نشریات24
تعداد شماره‌ها358
تعداد مقالات3,621
تعداد مشاهده مقاله5,628,013
تعداد دریافت فایل اصل مقاله3,547,028
Pap, Endre, Iosif, Alina, Gavrilut, Alina. (1397). INTEGRABILITY OF AN INTERVAL-VALUED MULTIFUNCTION WITH RESPECT TO AN INTERVAL-VALUED SET MULTIFUNCTION. نشریه علمی دانشگاه سیستان و بلوچستان, 15(3), 47-63. doi: 10.22111/ijfs.2018.3949
Endre Pap; Alina Iosif; Alina Gavrilut. "INTEGRABILITY OF AN INTERVAL-VALUED MULTIFUNCTION WITH RESPECT TO AN INTERVAL-VALUED SET MULTIFUNCTION". نشریه علمی دانشگاه سیستان و بلوچستان, 15, 3, 1397, 47-63. doi: 10.22111/ijfs.2018.3949
Pap, Endre, Iosif, Alina, Gavrilut, Alina. (1397). 'INTEGRABILITY OF AN INTERVAL-VALUED MULTIFUNCTION WITH RESPECT TO AN INTERVAL-VALUED SET MULTIFUNCTION', نشریه علمی دانشگاه سیستان و بلوچستان, 15(3), pp. 47-63. doi: 10.22111/ijfs.2018.3949
Pap, Endre, Iosif, Alina, Gavrilut, Alina. INTEGRABILITY OF AN INTERVAL-VALUED MULTIFUNCTION WITH RESPECT TO AN INTERVAL-VALUED SET MULTIFUNCTION. نشریه علمی دانشگاه سیستان و بلوچستان, 1397; 15(3): 47-63. doi: 10.22111/ijfs.2018.3949


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.